A final update on my Effexor withdrawal

I failed to update on my Effexor withdrawal because, well, you know why.

After three to four weeks, my Effexor symptoms – well, most of them anyway – have dissipated. The brain shocks were gone by early February. The vertigo as of now has completely resolved. (Although I’ll probably still have occasional instances where it may linger.) The dizziness also has lightened up. I can confidently say that I’m pretty much back-to-normal. All cases will differ, but for me, it took about five weeks total to have a complete recovery.

But don’t do headstands after Effexor – whoo, boy, can that throw you for a loop.

Also – it took about four weeks to get the drowsy effect of fluoxetine (Prozac) out of my system. January was an extremely rough month for meds, let me tell you.

About these ads

2 Comments

  1. Jim said,

    February 24, 2007 at 5:06 pm

    Glad you got some relief.
    Incidentally, were you doing the headstands because of your excitement at feeling better, or for some other reason? :-)

  2. March 1, 2007 at 12:11 am

    Nah – I did ‘em on the bed in an attempt to show how flexible I’ve become with my recent weight loss. Whoo boy, talk about dizziness, vertigo, nausea, oh man, you name it. I guess it’s bad enough when you don’t have weird drugs pumping through your body. :P


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

Follow

Get every new post delivered to your Inbox.

Join 863 other followers

%d bloggers like this: